A note on p-adique etale cohomology in the semi-stable reduction case.
Inventiones mathematicae, Tome 91 (1988) no. 3, pp. 543-558
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
p-adic etale cohomology of varieties over a p-adic field, semi-stable reduction, sheaf of p-adic vanishing cycles, modified differential modules
@article{IM_1988__91_3_143554,
author = {Osamu Hyodo},
title = {A note on p-adique etale cohomology in the semi-stable reduction case.},
journal = {Inventiones mathematicae},
pages = {543--558},
year = {1988},
volume = {91},
number = {3},
zbl = {0619.14013},
url = {http://geodesic.mathdoc.fr/item/IM_1988__91_3_143554/}
}
Osamu Hyodo. A note on p-adique etale cohomology in the semi-stable reduction case.. Inventiones mathematicae, Tome 91 (1988) no. 3, pp. 543-558. http://geodesic.mathdoc.fr/item/IM_1988__91_3_143554/